MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH; KNEE COMPONENT
Model Number EIS6S10R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly patient underwent bilateral total knee replacement on (b)(6) 2017.Right side poly insert explanted, wash out and replaced on (b)(6) 2019 due to infection.(b)(6).

Brand Name
EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9472749
Report Number3010536692-2019-01184
Device Sequence Number11327311
Product Code HRY
UDI-Device IdentifierM684EIS6S10R1
UDI-PublicM684EIS6S10R1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS6S10R
Device Catalogue NumberEIS6S10R
Device Lot Number1704440
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date08/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR